# SDR REXA2016011100027

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 3,875 hours, 2,586 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION WE GOT A GEAR DISAGREE MSG, GEAR INDICATION MAINS RED NOSE UP.  HYD PRESS IN AMBER.  R & R 3A ACMPOMPLISHED IAW AMM 29-12-03.  PART ON 66195-01, SERIAL OFF K1780 & PART OFF 66195-01 & SERIAL OFF K2811.  PERFORMED EXTENSION & RETRACTION OF THE LG IAW AMM 32-30-00.  NO DEFECTS NOTED.
